| Model Number |
MMT-723NAP |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Material Integrity Problem (2978); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had scratches on screen that made it difficult to read and received motor error alarms frequently.Customer stated that they had to push buttons harder to respond.Customer stated that the insulin pump had crack on bottom near reservoir opening and went up towards act button as well as plastic on reservoir opening was cracked.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.